Works matching DE "DEGENERATE parabolic equations"
Results: 743
A SUFFICIENT CONDITION FOR SLOW DECAY OF A SOLUTION TO A SEMILINEAR PARABOLIC EQUATION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 363, doi. 10.1142/S0219530512500170
- By:
- Publication type:
- Article
Parabolic equations with mixed boundary conditions, degenerate diffusion and diffusion on interfaces.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 993, doi. 10.1002/pamm.201410477
- By:
- Publication type:
- Article
Optimal estimates on free boundary propagation in thin-film flow.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 745, doi. 10.1002/pamm.201410355
- By:
- Publication type:
- Article
An oscillation free local discontinuous Galerkin method for nonlinear degenerate parabolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 3145, doi. 10.1002/num.23003
- By:
- Publication type:
- Article
A high‐order weighted essentially nonoscillatory scheme based on exponential polynomials for nonlinear degenerate parabolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 970, doi. 10.1002/num.22783
- By:
- Publication type:
- Article
A new high‐order weighted essentially non‐oscillatory scheme for non‐linear degenerate parabolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1317, doi. 10.1002/num.22581
- By:
- Publication type:
- Article
An implicit scheme for singularly perturbed parabolic problem with retarded terms arising in computational neuroscience.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 6, p. 1933, doi. 10.1002/num.22269
- By:
- Publication type:
- Article
Numerical analysis for generalized Forchheimer flows of slightly compressible fluids.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 1, p. 228, doi. 10.1002/num.22194
- By:
- Publication type:
- Article
An Inverse Backward Problem for Degenerate Parabolic Equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 1900, doi. 10.1002/num.22165
- By:
- Publication type:
- Article
A posteriori error estimate for finite volume element method of the parabolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 259, doi. 10.1002/num.22085
- By:
- Publication type:
- Article
Nonlinear model reduction based on the finite element method with interpolated coefficients: Semilinear parabolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 6, p. 1713, doi. 10.1002/num.21961
- By:
- Publication type:
- Article
Positive numerical splitting method for the Hull and White 2D Black- Scholes equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 3, p. 822, doi. 10.1002/num.21919
- By:
- Publication type:
- Article
Monotone combined edge finite volume-finite element scheme for Anisotropic Keller-Segel model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 3, p. 1030, doi. 10.1002/num.21858
- By:
- Publication type:
- Article
Regularity for solutions of non local parabolic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 139, doi. 10.1007/s00526-012-0576-2
- By:
- Publication type:
- Article
Harnack inequality for nondivergent parabolic operators on Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 669, doi. 10.1007/s00526-013-0596-6
- By:
- Publication type:
- Article
A gradient flow approach to a thin film approximation of the Muskat problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 319, doi. 10.1007/s00526-012-0520-5
- By:
- Publication type:
- Article
Degenerate homogeneous parabolic equations associated with the infinity-Laplacian.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 705, doi. 10.1007/s00526-012-0500-9
- By:
- Publication type:
- Article
On the Existence of Strong Solutions for a Degenerate Parabolic Inequality with Mixed Boundary Conditions.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 441, doi. 10.1007/s10958-016-2984-x
- By:
- Publication type:
- Article
On an Estimate Connected with the Stabilization of a Normal Parabolic Equation by Start Control.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 6, p. 803, doi. 10.1007/s10958-016-3005-9
- By:
- Publication type:
- Article
The Parabolic Equation Method and the Fresnel Approximation in the Application to Weinstein's Problems.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 3, p. 302, doi. 10.1007/s10958-016-2779-0
- By:
- Publication type:
- Article
Hölder Continuity of Solutions to Nonlinear Parabolic Equations Degenerated on a Part of the Domain.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 4, p. 610, doi. 10.1007/s10958-016-2727-z
- By:
- Publication type:
- Article
Traces of Entropy Solutions to Second Order Forward-Backward Parabolic Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 767, doi. 10.1007/s10958-015-2633-9
- By:
- Publication type:
- Article
The boundary-value problems for parabolic equations with a nonlocal condition and degenerations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 26, doi. 10.1007/s10958-015-2352-2
- By:
- Publication type:
- Article
Elliptic-parabolic equation and the corresponding problem with free boundary II: A smooth solution.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 1, doi. 10.1007/s10958-015-2351-3
- By:
- Publication type:
- Article
On One Nonlinear Variant of the Nonlocal Characteristic Problem.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 406, doi. 10.1007/s10958-015-2320-x
- By:
- Publication type:
- Article
The Nonlinear Cauchy Problem with Solutions Defined in Domains with Gaps.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 413, doi. 10.1007/s10958-015-2321-9
- By:
- Publication type:
- Article
Reduction of A Three-Layer Semi-Discrete Scheme for an Abstract Parabolic Equation to Two-Layer Schemes. Explicit Estimates for the Approximate Solution Error.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 424, doi. 10.1007/s10958-015-2322-8
- By:
- Publication type:
- Article
Extinction of solutions of higher order parabolic equations with double nonlinearity and degenerate absorption potential.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 3, p. 351, doi. 10.1007/s10958-014-2207-2
- By:
- Publication type:
- Article
Existence of a Solution of the Problem of Identification of a Coefficient at the Source Function.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 464, doi. 10.1007/s10958-014-2150-2
- By:
- Publication type:
- Article
Properties of Generalized Forchheimer Flows in Porous Media.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 2, p. 259, doi. 10.1007/s10958-014-2045-2
- By:
- Publication type:
- Article
Stabilization of Solutions of Cauchy Problems for Divergence-Free Parabolic Equations with Decreasing Minor Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 581, doi. 10.1007/s10958-014-2013-x
- By:
- Publication type:
- Article
Distribution of Integral Functionals of Gaussian Diffusion Bridges.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 107, doi. 10.1007/s10958-014-1837-8
- By:
- Publication type:
- Article
On analytic solutions of systems degenerate at a point.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 175, doi. 10.1007/s10958-013-1572-6
- By:
- Publication type:
- Article
First boundary-value problem for second-order elliptic-parabolic equations with discontinuous coefficients.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 1, p. 104, doi. 10.1007/s10958-013-1248-2
- By:
- Publication type:
- Article
Estimates of the Nash-Aronson type for degenerating parabolic equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 1, p. 66, doi. 10.1007/s10958-013-1246-4
- By:
- Publication type:
- Article
Asymptotic integration of degenerate singularly perturbed systems of parabolic partial differential equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 5, p. 834, doi. 10.1007/s10958-013-1223-y
- By:
- Publication type:
- Article
Justification of the exact asymptotics of the fundamental solution for a degenerate parabolic equation with a small parameter.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 3, p. 1, doi. 10.1002/zamm.202300491
- By:
- Publication type:
- Article
Stochastic ordering by g-expectations.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 1, p. 61, doi. 10.3934/puqr.2021004
- By:
- Publication type:
- Article
Einstein's model of "the movement of small particles in a stationary liquid" revisited: finite propagation speed.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, p. 934, doi. 10.55730/1300-0098.3404
- By:
- Publication type:
- Article
On a class of nonlocal porous medium equations of Kirchhoff type.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2231, doi. 10.55730/1300-0098.3265
- By:
- Publication type:
- Article
Correction Statement.
- Published in:
- 2023
- Publication type:
- Correction Notice
SECOND ORDER OPTIMALITY CONDITIONS FOR OPTIMAL CONTROL OF QUASILINEAR PARABOLIC EQUATIONS.
- Published in:
- Mathematical Control & Related Fields, 2018, v. 8, n. 1, p. 1, doi. 10.3934/mcrf.2018001
- By:
- Publication type:
- Article
THE COST OF CONTROLLING WEAKLY DEGENERATE PARABOLIC EQUATIONS BY BOUNDARY CONTROLS.
- Published in:
- Mathematical Control & Related Fields, 2017, v. 7, n. 2, p. 171, doi. 10.3934/mcrf.2017006
- By:
- Publication type:
- Article
SPARSE INITIAL DATA IDENTIFICATION FOR PARABOLIC PDE AND ITS FINITE ELEMENT APPROXIMATIONS.
- Published in:
- Mathematical Control & Related Fields, 2015, v. 5, n. 3, p. 377, doi. 10.3934/mcrf.2015.5.377
- By:
- Publication type:
- Article
STABILITY OF THE DETERMINATION OF A STABILITY OF THE DETERMINATION OF A TIME-DEPENDENT COEFFICIENT IN PARABOLIC EQUATIONS.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 2, p. 143, doi. 10.3934/mcrf.2013.3.143
- By:
- Publication type:
- Article
Carleman estimates and null controllability of a class of singular parabolic equations.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 8, n. 1, p. 1057, doi. 10.1515/anona-2016-0266
- By:
- Publication type:
- Article
Hölder gradient estimates for a class of singular or degenerate parabolic equations.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 8, n. 1, p. 845, doi. 10.1515/anona-2016-0197
- By:
- Publication type:
- Article
Existence of mild solutions for a singular parabolic equation and stabilization.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 2, p. 123, doi. 10.1515/anona-2015-0002
- By:
- Publication type:
- Article
TRAVELING WAVES FOR DEGENERATE DIFFUSIVE EQUATIONS ON NETWORKS.
- Published in:
- Networks & Heterogeneous Media, 2017, v. 12, n. 3, p. 339, doi. 10.3934/nhm.2017015
- By:
- Publication type:
- Article
Numerical Study of Inverse Source Problem for Internal Degenerate Parabolic Equation.
- Published in:
- International Journal of Computational Methods, 2021, v. 18, n. 01, p. N.PAG, doi. 10.1142/S0219876220500322
- By:
- Publication type:
- Article